# SDR SWIA202157813

- Difficulty date: February 16, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 446-536
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PRESSURE FLOOR SILL PANEL IS CORRODED AT 4 LOCATIONS (1) F.S.446.6 LBL43, (2) F.S.483.5 LBL41.5, (3) F.S.493.25 LBL42.5, AND (4) F.S.536 LBL42.5     (C-CHECK RO 4/25/2021)    REPAIRED LEFT PRESSURE FLOOR SILL PANEL AT 4 LOCATIONS (1) F.S.446.6 LBL43, (2) F.S.483.5 LBL41.5, (3) F.S.493.25 LBL42.5, AND (4) F.S.536 LBL42.5 IAW MHIRJ REO 601R-53-41-666 REV C DATED 2012-11-06, SKYCARD 51-900-1003-SKY AND ATTACHED FORM M-337 / NO WEIGHT CHANGE
